MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-001788
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The physical device was not returned for investigation.Cloud data for the period of 01jun2025-06jun2025 was reviewed.Review found that the system was not delivering insulin while insulin delivery was paused.The patient history buffer data showed no increase in the total pulse count recorded by the pods while insulin delivery was suspended, confirming that the pods were not actively delivering insulin and were not commanded to deliver insulin during these pause periods.No evidence of issues were observed with the system in the available cloud data.Locked down smartphone: phone_control_android omnipod software app version: 3.1.1 smartphone operating system: ap3a.240905.015.A2.S926usqs4bye4 smartphone hardware: sm-s926u cgm sensor type: g7.*please note, that section d is capturing the device identifiers as reported by the complainant.This may not align to the device configuration reported in h11, as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
The patient reported the omnipod system continued to deliver insulin after insulin delivery was paused.No impact to the patient's blood glucose levels was reported.No medical attention was required.If additional information is received, a supplemental report will be submitted.

Brand Name
OMNIPOD 5 APP
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key22375586
Report Number3004464228-2025-29274
Device Sequence Number4644482
Product Code QFG
UDI-Device Identifier10385083000565
UDI-Public10385083000565
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-001788
Device Catalogue NumberM009-3P-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexMale